default-icon
Stomach related
My wife was suffering from irregular mensuration and lower pain. She is taking Himalayas Eve Care for last 20 days. For last 3-4 days, her tummy is tight and with increased size like Gas Problem. She thinks, its because of Himalayas Eve Care. Its ayurvedic so I don't think. Its because of this medicine. Please suggest.
142 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,, Himalaya evecare is a ayurvedic medicine mainly prescribed for menstrual irregularities by ayush doctors. There are no much data available with respect to effectivess or side effects. But since it's ayurvedic medicine gas problems are expected. And if she has more abdominal pain and more bleeding, company itself suggest she needs investigations. So consult a gynaecologist, get diagnose why condition she is having to get menstrual irregularities and get it treated.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.